# SDR 96ZZZX1530

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N548CM
- Make and model: Amtr KITFOX
- Aircraft serial: 1548
- Engine: Rotax ROTAX582
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Ignition
- Part time: 162 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IT WAS REPORTED AN ENGINE BEARING FAILED CAUSING THE INTERNAL TIMING TO CHANGE LEADING TO ENGINE STOPPAGE DUE TO INCORRECT IGNITION TIMING.
